# SDR DALA2014120406392

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STRINGER 16L AT BS 780+36.  REPAIRED IAW ERA 529967-14, REV ORIGINAL.
